# SDR CA961011005

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: #1 Position
- Part time: 9,123 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF #1 ENGINE ROLLED BACK APPROXIMATELY 30 PERCENT. THE PROBLEM COULD NOT BE DUPLICATED ON RUN-UP. THE PRATT & WHITNEY ENGINE HARNESS, MFC AND ECU WERE REPLACED AFTER THE ROLL BACK. AN INVESTIGATION BY PRATT & WHITNEY HAS BEEN REQUESTED.
